# SDR FDEA201701270267

- Difficulty date: January 27, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 77,619 hours, 18,609 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A7082501
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK FLANGE CORRODED AT BS 5-73 - 5-113, LBL 75.25.   REPAIRED IAW SRM 53-00-52-2R FIG 201, REPAIR 1.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
